# SDR CALA2015111300913

- Difficulty date: November 11, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 58,311 hours, 19,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3232
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT IN FUSELAGE ON ACFT RIGHT BELOW R1 DOOR, AT STATION 380, STRINGER 26 - 27R.  PERFORMED INTERIM REPAIR, REF ECRA 5330 - 05444, PART 1.  INSPECT AS PER PART 2.  DIP 53-DIP 38338.  ACCOMPLISH A PERMANENT REPAIR WITHIN 50,000 TOTAL FLIGHT CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 43,000 FLIGHT CYCLES BUT BEFORE 44,000 FLIGHT CYCLES FOR PERMANENT REPAIR INSTRUCTIONS.  NOTE THIS REPAIR UNDER DTA.
